# SDR C2XA07IA133

- Difficulty date: June 6, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 12,770 hours, 6,832 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 2139, THE CREW REPORTED A STRONG ODOR OF FUEL DURING APU STARTS.  MAINTENANCE OPERATIONALLY CHECKED THE APU SEVERAL TIMES WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
